# SDR SWAA2025090206470

- Difficulty date: August 20, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,435 hours, 34,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 242CF AT PASSENGER CABIN.   REPAIRED FLOOR PANEL 242CF AT PASSENGER CABIN IAW SRM 53-00-50-2R-1 REPAIR 1, AND SRM 53-00-50-2R-0 REPAIR GENERAL.
